# SDR SIMA20190328001

- Difficulty date: March 28, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N253NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000649
- Aircraft time: 5,370 hours, 3,535 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 526335001
- Part serial: 10510239
- Condition: Failed
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT, A HEAVY ABRUBT JERK FELT WHEN BRAKES WERE APPLIED.  THIS FOLLOWED BY ADVISORY MESSAGES: "BRAKE CONTROL FAULT" AND"LEFT HAND PDL FAULT". C/A-DISCOVERED ASSOCIATED CMC MESSAGE "INBD R PR MORE THAN BCM CMD". CONFIRMED NR 3 BRAKE PRESSURE TRANSDUCER ALWAYS READING 3093 PSI. REPLACED NR 3 BRAKE PRESSURE XDUCER PER MM 32-41-05.  OPS & LEAK CHECKS GOOD.
